# SDR DALA2016032202266

- Difficulty date: March 18, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 55,979 hours, 24,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Unsecure
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ESCAPE SQUIB LIGHT REMAINS ON.  SWAPPED SQUIB TEST PANEL.  NO HELP. ORIGINAL REINSTALLED.  FOUND CONNECTOR D5530, LT SLIDE BOTTLE PRESSURE LOOSE.  RESECURED CONNECTOR SQUIB TEST OK.  VERIFIED BOTTLE PRESS OK, REF WDM 25-65-11.
